# SDR SWAA043212

- Difficulty date: November 4, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N525SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26567
- Aircraft time: 40,442 hours, 29,936 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434368
- Part serial: 2093
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND RIGHT WING INBOARD T/E AFT FLAP DELAMINATED.  REMOVED AND REPLACED RIGHT INBOARD T/E AFT FLAP PER MM.
